# SDR COEA2016090342811

- Difficulty date: September 3, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S7618001120600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MINOR REPAIR.  INTERCOSTAL AT BL0 BETWEEN FLOORBEAMS 10-11 HAS LEVEL 2 CORROSION.  REPLACED WITH NEW PART.
